# SDR AALA202211150397

- Difficulty date: October 28, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 17,218 hours, 7,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT SHEAR WEB LOCATED AT BS 990 AND RBL 33. REPAIRED SHEAR WEB PER SRM 53-70-51-2R-6. **SUPPLEMENTAL REPORT FOR AALA202210310397: ENGINEERING REVIEWED THIS EVENT AND DETERMINED THE CORRECT LEVEL WAS LEVEL 2 NOT LEVEL 1. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY**
